# SDR SOKF20170721007

- Difficulty date: July 20, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N495TA
- Make and model: Airbus A320-233
- Aircraft serial: 3103
- Aircraft time: 38,325 hours, 15,195 cycles
- Engine: Iae V2527A5
- Engine time: 32,193 hours, 13,345 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Lt Aileron
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE AIRCRAFT RETURN TO DEPARTURE DUE TO AN ECAM WARNING MESSAGE FOR  FLT CONTROL LT AILERON FAULT.  INCLUDED IN THE MEL 27-14-01. THE AIRCRAFT RETURNED TO NORMAL OPERATION.
